Ask Health Experts and Get Answers to Your Health Question ASAP
Hello! My name is*****Welcome to JustAnswer.I'm reviewing your question now, and will post back with your reply momentarily.
Do you have swelling of feet, ankles?
Do you have cough, palpitation?
Which heart condition do you have?
Hello again,I was waiting for your reply.I am sorry for your symptoms.Though weight gain, shortness of breath can be associated with fluid accumulation, I would suggest not to increase diuretic on your own.It needs to be adjusted by doctor after examination.Furosemide can have side effects like loss of potassium.Doctor can add other type of diuretic, if needed to conserve potassium.
He can decide about increasing dose.
Please inform your doctor.I hope this information helps.If there’s anything else I can do, please let me know.Wish your early recovery.Please rate my answer excellent if you are satisfied with it.Regards.